Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Stomach heaviness, no kidney pain, no appetite, taken acidity tablet, have kidney stone

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
Respected Sir i m XXXXXXX from India i am 33 yrs old i have small stone in my left kidney its detect before 5 days now i have to other problem in my body also i do not feel kidney pen but from last two days i have feel so havy in my stomach even i do not eat much i have shown two mbbs doc and one kidney specialist but the all say its stomach related problem not kidney related and they give me some tablet of acidity and they said you will be ok in two or three days so please consult me and you know batter sir
Posted Sat, 28 Apr 2012 in Digestion and Bowels
Answered by Dr. Robert Galamaga 11 hours later
Hello and thank you for submitting the question.

Your question is a good one and I will provide you with some good information and recommendations regarding what is going on.

You mentioned that you have a kidney stone. Kidney stones even though small may cause a significant degree of symptoms. Symptoms of range from pain to nausea too sometimes gastrointestinal upset.

I am glad to hear that you visited with some physicians who have examined you and determined that the discomfort in your stomach is not related to the kidney stones. However, kidney stones can contribute to high acidity in the stomach via a stress response. We know we now through good research that stress causes the body to generate more secretions of acid in the stomach. This can lead to ulcers as well as upset stomach. I encourage you to take the medication which they have prescribed you in order to lower the acid content of your stomach. I am confident that within a few days you should feel better.

I thank you again for submitting your question. I am here for you if you have any additional follow up concerns.


Dr. Robert.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor